Kansas City, MO
A 22-year-old female asked:

Was on combined bc. quit pill on june 14 (then bled for 5 days). then a late period (56 days after first day of bleeding off pill). last sex was around march 17 (protected) and had withdrawal bleed 4 days after. in mid cycle right now. pregnant?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 56 years experience
Ovulation is frequently delayed by stress (emotional, work, school) which will delay onset of menstruation . See your GYN physician for an exam, who may order an ultrasound or other testing.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 18-year-old female asked:
I just started birth control pills and about mid cycle i experienced bleeding. A day later i had protected sex with a condom. Could i get pregnant?
Dr. Heidi Fowler
Psychiatry 27 years experience
Not likely: Atlhough the oral contraceptives may not be providing protection yet, a properly used condom is. However, condoms are not 100% effective. So never say... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 27-year-old female asked:
I had mid-cycle bleeding that lasted a week and was brown, now I am one week late for my period. What is going on?
Dr. Jeff Livingston
Obstetrics and Gynecology 24 years experience
Irregular periods: Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 38-year-old female asked:
Had mid cycle bleed but then no period for that month. Doctor said it was a large egg but I should get a period after but i didn't. Could i bpregnant?
Dr. Andrew Blazar
Obstetrics and Gynecology 64 years experience
Possible: A blood test will tell and can also determine if you have ovulated in the recent past. If you don't plan to become pregnant, reliable birth control wi... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 20-year-old female asked:
I stopped mid month on pill and got withdrawal bleed 5 days later, am off it 10 days now, but had sex on the bled and felt nauseous the morning after?
Dr. GUNWANT DHALIWAL
Internal Medicine 39 years experience
Pregnancy: It is always a possibility when you have sex while not using any contraceptive. Usually nausea feeling, morning after unprotected sex is usually not d... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 44-year-old female asked:
Quit pill at mid pack after withdrawral bleed, no period yet. Took pt and it was negative. Is it normal to be late?
Dr. Robert Killian
General Practice 30 years experience
Menses: Withdrawal bleeding could be your period. You are very likely also pre-menstrual. The pills may take some time to dissipate and your cycles normalize.... Read More
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 22, 2023

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.